# SDR CA960508002

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Part number: 311435001
- Condition: Leaking
- Location: Eng Hyd Pump
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN)AIRCRAFT RETUNED TO LAND WITH FLIGHT CREW REPORTING #2 ENGINE COWL GETTING COVERED IN OIL. ENGINE DRIVEN HYDRAULIC PUMP OIL SEAL LEAKING.
